DOI 10.1016/j.legalmed.2024.102482
An autopsy case of intoxication caused by drug interaction with multiple psychotropic drugs, fluvoxamine, levomepromazine, and trihexyphenidyl.
Аннотация
A case of death due to combined use of multiple drugs is reported, and the pharmacokinetic interactions are discussed. A woman in her thirties was found dead in her home. A medico-legal autopsy found no findings suggestive of injury or natural disease. Toxicological analysis using liquid chromatography tandem mass spectrometry (LC-MS/MS) identified a toxic level of fluvoxamine (0.947 µg/mL), and concentrations greater than the therapeutic levels of levomepromazine (0.238 µg/mL) and trihexyphenidyl (0.225 µg/mL) were present, while bromazepam, haloperidol, sulpiride, and 7-aminoflunitrazepam were within or below their therapeutic ranges. Fluvoxamine is mainly metabolized by cytochrome P450 2D6 (CYP2D6), and levomepromazine is a potent CYP2D6 inhibitor. A high concentration of levomepromazine may increase the blood fluvoxamine level. Since the combined use of levomepromazine and fluvoxamine induces seizures, it may have been involved in causing the subject's death. In addition, combined use of trihexyphenidyl may potentiate anticholinergic effects of fluvoxamine overdose, including convulsions and coma. It was concluded that the cause of the subject's death was the interaction of multiple drugs.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.